# SDR QXEA2013051801026

- Difficulty date: May 18, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANCHION 31P IS CORRODED ON THE FWD SIDE ABOVE FRAME 509.5.  REMOVED STANCHION AT X509.5 31P IAW SRM 51-42-05-02-01, REV12.  CORROSION ON STANCHION OUT OF LIMITS, NO REPAIRS ALLOWED IAW SRM 53-30-43-00-01, REV12.   MATCH DRILLED NEW STANTION IAW SRM 51-40-07-02-01, REV12.  OK TO INSTALL.  INSTALLED STANTION IAW SRM 51-42-05-02-01 AND 51-41-05-02-01, REV 12.  APPLIED TOPCOAT IAW 51-25-15-02-01, REV 12.  APPLIED CPC IAW AMM 51-25-01-390-801, REV 42.
